# SDR PE2A98224

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 10608211
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDW - FLT 815 - AIR RETURN, NO EMERGENCY DECLARED LANDING UNEVENTFUL.  AIRCRAFT ON DEPARTURE FROM MDW WOULD NOT PRESSURIZE IN AUTO, STANDBY, OR MANAUL.  DEFERRED PER MEL 21-14-2, CI NR M912306.  REF CI M912306.  REPLACED LEAKING FLEX LINE AT 450 TEMP SENSOR PER MM 36-11-0 AND REPLACED BAD DOOR SEAL AT FORWARD CARGO DOOR PER MM 52-09-0.  PRESSURIZED AIRCRAFT, LEAK CHECK AND OPS CHECK OK PER MM 21-00.  (M)
